# SDR SWAA2022030134628

- Difficulty date: December 26, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** TOILET SERVICE DOOR SKIN INTERIOR LOWER SURFACE STR 847+10 LBL27 6' BELOW STRINGER 24 / REMOVED CORRISION ON TOILET SERVICE DOOR INTERRIOR SKIN 3.7'L X 2.4'W X .045D FOUND TO BE OUT OF LIMITS 52-40-01-1A-4. REMOVED AND REPLACED LAV SERVICE DOOR IAW AMM 52-49-07-000-801 AND 52-49-07-400-801. BOND CHECK GOOD
